# SDR CALA2015021093077

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 92,928 hours, 14,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN CB POPPED AFTER ELEC ODOR WAS DETECTED.  CB OVEN COLLARED & OVEN DEFERRED, ODOR NO LONGER PRESENT.  COMPLETE FORM 46-6020 FOR SMOKE & ODOR IN THE PLANE QUESTIONNAIRE.
